# SDR TWAA9910901

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EGRESS LIGHT INOPERATIVE AT CABIN ROW 1 LT AND RT SIDES, ROW 24 RT SIDE AND 37 RT SIDE.  REPLACED THE LAMP AT EACH LOCATION.  CHECK-C 5-2-99 MCI.
